What drugs causes confusion?
User rating for this question
Posted Sun, 9 Mar 2014 in Medicines and Side Effects
Answered by Dr. Jose Ignacio Artero Munoz 1 hour later
Brief Answer: Venlafaxine, Trazodone and Lorazepam Detailed Answer: Hello, Thanks for your query. Delighted to be able to help. From the mentioned drugs, Venlafaxine, Trazodone and Lorazepam have sedative effects and used together can produce sedation and confusion. Trazodone and venlafaxine are both antidepressant drugs, I think that using only one of them would be enough and confusion of his father would decrease. Confusion too may be related to their disease(COPD).COPD patients have low levels of oxygen in blood, still more if he does not use the nebulizer. It is imperative that your father use the nebulizer. Interrupting the intake of one antidepressant and using the nebulizer, his father probably will improve. I Hope I have answered your query. If you have any further questions I will be happy to help.If you do not have any clarifications, please don’t forget to evaluate my answer.I wish you good health.